Direkt zum Inhalt
 
 
Eine algebraische Fläche vom Grad 6 (eine "Sextik"), die 65 Singularitäten besitzt.
 
  Startseite  
 

Berichte Mathematik

1999

  1. "Limit theorems for a class of tests of gradual changes" von Marie Huskova, Josef Steinebach (1999, 20 S.).
    Publiziert in: J. Statist. Plann. Infer., 89(2000), 57-77.

  2. "Some remarks on the testing of smooth changes in the linear drift of a stochastic process" von Josef Steinebach (1999, 14 S.).
    Publiziert in: Theory Probab. Math. Statist., 61(1999), 164-175.

  3. "On the estimation of change parameters based on weak invariance principles" von Christoph Kühn, Josef Steinebach (1999, 17 S.)
    Publiziert in: "Limit Theorems in Probability and Statistics II." (I. Berkes, E. Csàki, M. Csörgö, eds.), Budapest, 2002, pp. 237-260.

  4. "Optimal standard kernels" von Volker Mammitzsch (1999, 8 S.)

  5. "Strong uniform convergence for the estimator of the nonparametric regression function" von Weimin Qian (1999, 14 S.)

  6. "Strong uniform convergence for the estimator of the regression function under $\phi$-mixing conditions" von Weimin Qian, Volker Mammitzsch (1999, 13 S.)

  7. "Local positivity of principally polarized abelian threefolds" von Thomas Bauer, Tomasz Szemberg (1999, 9 S.)

  8. "Asymptotic tests for gradual changes" von Marie Husková, Josef Steinebach (1999, 13 S.).
    Publiziert in: Statistics and Decisions, 20(2002), 137-151.

  9. "On a numerical Liapunov-Schmidt spectral method and its application to biological pattern formation" von K. Böhmer, C. Geiger, J.D. Rodriguez (1999, 19 S.)

Zuletzt aktualisiert: 04.08.2015 · Dalmis

 
 
 
Fb. 12 - Mathematik und Informatik

Fb. 12 - Mathematik und Informatik, Hans-Meerwein-Straße, D-35032 Marburg
Tel. +49 6421/28-21514, Fax +49 6421/28-25466, E-Mail: dekanatfb12@mathematik.uni-marburg.de

URL dieser Seite: http://www.uni-marburg.de/fb12/forschung/berichte/berichtemathe/1999

Impressum | Datenschutz